JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1015-8634 
eISSN :
2234-3016 
Journal DOI :
10.4134/BKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • SUPERCYCLICITY OF JOINT ISOMETRIES
  • ANSARI, MOHAMMAD ; HEDAYATIAN, KARIM ; KHANI-ROBATI, BAHRAM ; MORADI, ABBAS ;
  • Bulletin of the Korean Mathematical Society, volume 52, issue 5, 2015, Pages 1481~1487
  • DOI : 10.4134/BKMS.2015.52.5.1481
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • RULED SURFACES AND GAUSS MAP
  • KIM, DONG-SOO ;
  • Bulletin of the Korean Mathematical Society, volume 52, issue 5, 2015, Pages 1661~1668
  • DOI : 10.4134/BKMS.2015.52.5.1661
  • Abstract(view)
PDF Download(new window)
21
  • Abstract(view)
PDF Download(new window)
22
  • Abstract(view)
PDF Download(new window)
23
  • Abstract(view)
PDF Download(new window)
24
  • Abstract(view)
PDF Download(new window)
25
  • Abstract(view)
PDF Download(new window)
26
  • ON CANTOR SETS AND PACKING MEASURES
  • WEI, CHUN ; WEN, SHENG-YOU ;
  • Bulletin of the Korean Mathematical Society, volume 52, issue 5, 2015, Pages 1737~1751
  • DOI : 10.4134/BKMS.2015.52.5.1737
  • Abstract(view)
PDF Download(new window)
27
  • Abstract(view)
PDF Download(new window)